I've been taking Seasonique for over 2 months now. In about 2 weeks, I'm suppose to get my period. If the last couple days, I've been feeling nausea, warm, and have had on and off crampy-like pain in my stomach, pelvis area, and favored on the right. I feel hungry, but when I eat, I feel nausea. I have not thrown up, and I've never missed a pill. What could be wrong? Am I pregnant? Am I getting period cramps early? Is it a touch of stomach flu? Is my body not reacting well with my pills? Or is this more serious that I require medical attention?
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2010 • 1 answer
Posted 7 Nov 2011 • 1 answer
Posted 15 Mar 2015 • 1 answer
Posted 8 Jan 2016 • 0 answers
Posted 4 Oct 2016 • 0 answers